Hit enter after type your search item

Want to Lose Weight? Get Off the Anti-Depressants

/
/
/
414 Views

Warning: gethostbyaddr(): Address is not a valid IPv4 or IPv6 address in /home/dvzwsxlt/public_html/clearwebservices.com/wp-content/plugins/wp-seo-content-cloaker/tools/WPSeoContentCloackerTool.php on line 23

For the first 40 odd years of my life, I a) maintained a constant weight of 115-130 pounds even after giving birth four times and b) did not take anti-depressants. In 2003, I went on Paxil after the loss of a baby. Since then I’ve been steadily gaining weight. Yes, I’m getting older, yes I’m entering menopause. But those two factors together are not enough to explain this rampant weight gain.

I explored thyroid issues. Initial tests showed that I suffered from some hypothyroid (sluggish, low functioning thyroid) and some hyperthyroid (overactive thyroid) issues. I took Levoxyl. Later test showed, however, that my thyroid was ‘fine’. Studies show that the the Levoxyl threshold levels in general testing are way to broad to be accurate. So thyroid issues may still a problem. Instead of depressants pills, the resurge reviews can be checked and the purchase can be made. The intake of the pills will deliver more profits when compared to the other one. The results of reduction in the weight will be effective without any side-effects. The complete information should be available with the person to get the advantage. 

Of course there is always the obvious weight gain issue. Too many calories, not enough exercise. For the first 40 plus years, I have been able to eat pretty much whatever I wanted and not gain weight. Well, I thought, that’s clearly no longer the case. I went on a stringent vegetarian diet, no soda, few sweets, no eggs, very limited dairy and only yogurt, vegetables, whole grains, fiber, lots of water, the whole diet package. I have followed this regime for over four months. Not one pound did I lose. In fact, I gained weight.

So something is clearly wrong. I asked the doctor if anti-depressants cause weight gain. Indeed they do. Maybe that’s a dumb question. Maybe I should have known. Maybe it’s a no-brainer. Maybe my doctor should have told me about the weight gain since he’s the one filling out the prescription with one hand and remonstrating with me for not losing weight with the other. And you want to know what’s really bizarre? My appetite has changed since being on the Paxil. In fact I have very little appetite. Food doesn’t taste as good. I have lost my taste for chocolate, cheese, desserts, ice cream, all the things I used to enjoy, before anti-depressants, and not gain weight.

When I googled ‘anti-depressant weight gain’ I found a deluge of comments from folks who have experienced the same weight gain issues with anti-depressants. Now that is depressing. There are better anti-depressants for avoiding weight gain. Wellbutrin has a better reputation from the weight gain perspective. I’m working myself off from all the meds. I’m continuing the healthier eating program. If you want to follow the journey or have anti-depressant horror stories of your own to share, visit me at www.offallmeds.blogspot.com and www.emtionalhealthhelp.blogspot.com. For more specific information on drugs, depression, anxiety and anti-depressants, visit me at www.healthhelp4u.blogspot.com.

This div height required for enabling the sticky sidebar